# SDR AALA202309225127

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 64,497 hours, 27,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS HARD TO OPEN AND CLOSE. MAINTENANCE SECURED LOOSE KNOB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
